# SDR YENA201706080480

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000618
- Aircraft time: 11,981 hours, 8,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE RT SEAT TRACK AT FRAME 13 AROUND ANCHOR NUT UNDER FWD GALLEY AREA.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  ACCOMPLISHED A REPAIR IAW ETD2017-190-044057, AND EC E17-459-01.
